MathSciNet Relay Station
MathSciNet bibliographic data
MR663317 42C10 (43A75)
Yoneda, Kaoru Perfect sets of uniqueness on the group $2\sp{\omega }$. Canad. J. Math. 34 (1982), no. 3, 759–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement